MathSciNet Relay Station
MathSciNet bibliographic data
MR721920 (85f:30081) 30F35 (14H99 20B25)
Bujalance, Emilio Cyclic groups of automorphisms of compact nonorientable Klein surfaces without boundary. Pacific J. Math. 109 (1983), no. 2, 279–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement